# SDR DALA1114829878

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 775 Bl 0-22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 775 BETWEEN BL-0 AND RBL-22 FLOOR SUPPORT CRACKED AND HAS CORROSION.  REMOVED CORROSION FROM FLOOR SUPPORT IAW SRM 51-10-3.ORG MAT THICKNESS .050 IAW SRM 53-13-3.  REMOVED.003 REMAINING .047 IN LIMITS IAW SRM 53-01.  REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-30-2.  FABRICATED SUPPORT IAW SRM 51-10-2.  LOCATED AND DRILLED IAW SRM 51-10-4.  INSTALLED IAW SRM 51-30-2.
